# SDR MWEA020039

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 37,890 hours, 40,981 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: 5930479
- Condition: Corroded
- Location: Station 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLAP INTERNAL AT STATION 47 HAS RIB ANGLE ON THE INBOARD SIDE WITH EXFOLIATION CORROSION  --  REMOVED, FABRICATED AND INSTALLED RIB ANGLE.
